MathSciNet Relay Station
MathSciNet bibliographic data
MR1611096 58F11 (58F10 58F15 58F30)
Liu, Pei-Dong Random perturbations of Axiom A basic sets. J. Statist. Phys. 90 (1998), no. 1-2, 467–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement